Skip to Content

Can use of Tramadol, no more than 100mg per day, cause intermittent headaches?

Responses (3)

horff 13 Nov 2014

According to drugs.com tramadol has some common side effects such as headache:
Some tramadol side effects may not need any medical attention. As your body gets used to the medicine these side effects may disappear. Your health care professional may be able to help you prevent or reduce these side effects, but do check with them if any of the following side effects continue, or if you are concerned about them:
Headache is on the list

45864 13 Nov 2014

I use Tramadol as needed for back pain. The headaches started about a month ago, and I was told I could take Tramadol for the headaches, as needed. This is not something I take every day, only as needed.

horff 13 Nov 2014

I have taken it myself for migraines and never had an increase in the pain but if you have problems let your doctor know.

DzooBaby 13 Nov 2014

All opioids can cause headaches. Opioids can cause an increase in intracranial pressure and in people who are sensitive to this elevated pressure will get headaches.

Delila 14 Nov 2014

Hi, i just want to second what Dzoo & horff have stated. Yes, this is a possibility. It might be time to consider a different analgesic... Please speak with doctor

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions